# SDR SIMA200927501

- Difficulty date: September 29, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 18,275 hours, 15,762 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14000193029
- Condition: Chafed
- Location: Fuselage
- Part time: 18,275 hours, 15,762 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THAT STRINGER 19 LEFT IS CHAFED AT FRAME 53.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED STRINGER 19 LT BETWEEN FRAMES 52-53 IAW SRM 53-24-03 FIGURE 201.  THE AIRCRAFT WAS RETURNED TO SERVICE.
